MathSciNet Relay Station
MathSciNet bibliographic data
MR1657313 (99k:17006) 17A70 (17D05)
Shestakov, I. P. Prime alternative superalgebras of arbitrary characteristic. (Russian) Algebra i Logika 36 (1997), no. 6, 675--716, 722; translation in Algebra and Logic 36 (1997), no. 6, 389–412
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement